# SDR RAIA990725

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W147027310
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - FLT 9672 - ELECTRICAL ARC FROM AREA AROUND APU FIRE EXTINGUISHER.  MAINTENANCE REPAIRED WIRE IN OVERHEAD IN COCKPIT.  (X)
